Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: Sib Math J

Search In Journal Title:

Abbravation: Siberian Mathematical Journal

Search In Journal Abbravation:

Publisher

Springer US

Search In Publisher:

DOI

10.1002/zfch.19620021203

Search In DOI:

ISSN

1573-9260

Search In ISSN:
Search In Title Of Papers:

Some morphisms of modules over the ring of pseudor

Authors: A V Tsarev
Publish Date: 2008/09/11
Volume: 49, Issue: 4, Pages: 758-764
PDF Link

Abstract

We study various morphisms of modules over the ring of pseudorational numbers R We obtain a criterion for a quasiisomorphism between finitely generated Rmodules introduce the concept of a pseudohomomorphism and prove that the KrullRemakSchmidt theorem holds in the category of pseudohomomorphisms of finitely generated Rmodules


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:


Search Result: